Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Getting worse


[Be...]

Recommended Posts

Hi, I'm not sure of your history (maybe you could add a signature? ) but you're definitely not alone, I've seen posts from people saying the same. Unfortunately healing is non-linear and symptoms vary in intensity from time to time, but it won't last forever and they will pass.

 

Hope you feel better soon

Link to comment
Share on other sites

If you're currently benzo free then 3 months out is pretty early in the recovery process I'm sorry to say, it takes a long time for the brain to get back to it's normal function.  It's not like it was when we took the pill, instant relief, the healing takes more time. 

 

Here are the instructions for adding your drug history into your signature, this will help other members determine where you are so they can offer support for your particular situation.  Add your history/signature 

Link to comment
Share on other sites

Brain and neuro healing take time...not what we want to hear I know. Dive into the success stories when it gets dark and you feel like you just can't take anymore - it helps to keep in a positive mindframe that you can do this. Hope and perseverance is everything.
Link to comment
Share on other sites

Hi, I'm not sure of your history (maybe you could add a signature? ) but you're definitely not alone, I've seen posts from people saying the same. Unfortunately healing is non-linear and symptoms vary in intensity from time to time, but it won't last forever and they will pass.

 

Hope you feel better soon

 

I don’t have less intensity symptoms only more intensity, symptoms are not changing they are always the same and getting worse each day.

Link to comment
Share on other sites

I'm in the same boat at almost 4 months off after a multi-year taper.  This month has kicked my butt.  I'm the worst I've been with low energy ever. My sleep is broken and I essentially have 2 half days in 26 hours and get 5-6 hours sleep total.  It's a wreck.  I've heard of several people with setback during 3-4 months.  I wonder if it's another metabolite breaking down and another level of withdrawal.

 

I hope the next few days bring about relief. 

Link to comment
Share on other sites

×
×
  • Create New...